# SDR AUS20040246

- Difficulty date: March 29, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO550*
- Propeller: Mcauly 3AF32C512
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 358152607
- Condition: Cracked
- Location: Mlg
- Part time: 11,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR STRUT SLIDING MEMBER CRACKED CIRCUMFERENTIALLYAROUND THE LOWER SECTION.
